PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1991-1992 | 56 | 1 | 11-17
Tytuł artykułu

Absolute Nörlund summability factors of power series and Fourier series

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Four theorems of Ahmad [1] on absolute Nörlund summability factors of power series and Fourier series are proved under weaker conditions.
Słowa kluczowe
Twórcy
  • Department of Mathematics, Erciyes University, Kayseri 38039, Turkey
Bibliografia
  • [1] Z. U. Ahmad, Absolute Nörlund summability factors of power series and Fourier series, Ann. Polon. Math. 27 (1972), 9-20.
  • [2] H. C. Chow, On the summability factors of Fourier series, J. London Math. Soc. 16 (1941), 215-220.
  • [3] M. Fekete, Zur Theorie der divergenten Reihen, Math. és Termes Ersitö (Budapest) 29 (1911), 719-726.
  • [4] N. Kishore, On the absolute Nörlund summability factors, Riv. Mat. Univ. Parma (2) 6 (1965), 129-134.
  • [5] E. Kogbetliantz, Sur les séries absolument sommables par la méthode des moyennes arithmétiques, Bull. Sci. Math. 49 (1925), 234-256.
  • [6] F. M. Mears, Some multiplication theorems for the Nörlund mean, Bull. Amer. Math. Soc. 41 (1935), 875-880.
  • [7] K. N. Mishra, On the absolute Nörlund summability factors of infinite series, Indian J. Pure Appl. Math. 14 (1983), 40-43.
  • [8] T. Pati, Absolute Cesàro summability factors of infinite series, Math. Z. 78 (1962), 293-297.
  • [9] C. T. Rajagopal, On $|C,1|$ summability factors of power series and Fourier series, Math. Z. 80 (1963), 265-268.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-apmv56z1p11bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.